Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 915973, 17 pages
http://dx.doi.org/10.1155/2015/915973
Research Article

Numerical Simulation of the Generalized Newtonian Free Surface Flows by a Density Reinitialization SPH Method

1Department of Mathematics, School of Hydraulic, Energy and Power Engineering, Yangzhou University, Yangzhou 225002, China
2Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710129, China

Received 15 June 2014; Revised 22 October 2014; Accepted 23 October 2014

Academic Editor: Kim M. Liew

Copyright © 2015 Jinlian Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinlian Ren, Weigang Lu, and Tao Jiang, “Numerical Simulation of the Generalized Newtonian Free Surface Flows by a Density Reinitialization SPH Method,” Mathematical Problems in Engineering, vol. 2015, Article ID 915973, 17 pages, 2015. doi:10.1155/2015/915973